# SDR HEEA966445

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745N
- Make and model: Bell 206L-1
- Aircraft serial: 45489
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329101
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER FITTING CRACKED AROUND RIVETS. REPLACED WITH SERVICEABLE FITTING.
